# SDR ASAA2015032511122

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 5,583 hours, 1,865 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL340, GOT A "VTK" AND "MAP" ON RT FMC. L NAV AND V NAV DISCONNECTED. WAS STARTING TO RUN CHECKLIST WHEN PROBLEM SELF CORRECTED.  ACFT GROUNDED.  BOTH FMC'S OPS NORMAL, REF MM 34-61-00.  ACFT GROUND VERIFICATION GOOD.
